# SDR ASOA201001070

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 17,149 hours, 15,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR1 EMERGENCY LIGHT INOP.  R & R NR 1 EMERGENCY LIGHTING BATTERY IAW AMM 33-51-04, OPS CHECK GOOD.  R & R NR1 EMERGENCY LIGHTING BATTERY IAW AMM 33-51-04, OPS CHECK GOOD.
